Conditional formulae for Gibbs-type exchangeable random partitions

PrĂ¼nster, Igor, Lijoi, Antonio, Favaro, Stefano . The Annals of Applied Probability 2013. 23 (5) :1721-1754

Locate this article in:

Bibtex

@article{CIS-319485,
  Author = {PrĂ¼nster, Igor and Lijoi, Antonio and Favaro, Stefano},
  Title = {Conditional formulae for Gibbs-type exchangeable random partitions},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {5},
  Year = {2013},
  Pages = {1721--1754},
  Keywords = {}
}

Similar articles